Nausea and vomiting following ovulation induction

  1.  Georgia Ortiz

    Hello there, yesterday was my 1st day of hormone application by subcutaneous injections for ovulation induction. I know this is a must before egg collection because I have to trigger egg production before that, but I think my body is rejecting them or something like that… I’ve been vomiting all night non-stopping. I guess it may be due to medications, but thinking there may be another reason because of this? I can’t stand nausea, I feel as if I were going to faint at the drop of a hat. Or are these side effects of ovulation induction medications? Please, I have to visit my gynecologist tomorrow but if I continue to feel like this I’m afraid I won’t be able to even walk. Or maybe I should go and call an emergency physician?

    March 14, 2016 at 12:08 pm
    #8939 Reply
  2. Sandra F. Sandra F.
    inviTRA's Moderator

    Dear Georgia,

    Ovulation-inducing medications must be administered subcutaneously and not orally. Be it as it may, the fact that you are vomiting shall not have any influence on your IVF cycle outcome.

    However, my advice is that you visit your fertility clinic and report these symptoms to your doctor, so that you can have the effect these drugs are having on your body checked.

    I hope I have been able to help,

    Best regards

    March 30, 2016 at 1:06 pm
    #8940 Reply
Other topics related to this forumMessagesUpdated
Potential egg donor concerned about OHSS 5 6 months ago
I’m 10 days post donor retrieval and still pretty bloated 2 5 months ago
Calculating your FET due date 4 1 year ago
Excited after 2 embryo transfer in spite of ovarian pain during IVF stimulation 2 2 months ago